Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Sudden swelling in knuckle on right hand, purple discoloration, swollen ankle. Causes and cure?

i had sudden swelling on my knuckle on right hand that turned purple and for 2 days contiuned to swell, i also noticed recently that my right ankle will swell for no reason. The brusing is gone and the swelling in my ankle left the same day, but although the swelling in my finger is not noticeable now i can no longer get my ring (which used to spin on my finger) to go over my knuckle.This all took place in a matter of minutes.
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  256
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response
Apr 2013
Hi and welcome to Healthcare magic.Thank you for the query.
it can be caused by allergic reatio, infection or vascular issue. This sounds like vascular and you need to do doppler ultrasound to evaluate blood flow in this area. Also, check your rheumatoid factors and other inflammatory markers.
Wish you good health. Regards
Answered: Thu, 18 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor